# SDR GLBA2003134

- Difficulty date: September 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 22,197 hours, 26,505 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT GO UP WHEN SELECTED.  REPAIRED BROKEN WIRE BY POWER PACK.
